MathSciNet Relay Station
MathSciNet bibliographic data
MR1262213 (95b:58171) 58H05 (17B99 22E99 58F05 58F07)
Mackenzie, Kirill C. H.; Xu, Ping Lie bialgebroids and Poisson groupoids. Duke Math. J. 73 (1994), no. 2, 415–452.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement